# SDR DALA13054723276

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT  -Y765  IN  AFT PAX CABIN BETWEEN FRAMES 66+5" - 70.  REPLACED AFT PAX CABIN IAW SRM 51-72-11 AND DWG D53472040.
